| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 33-36


N. Youmbi
      A Rees convolution product for topological semihypergroups
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1603-1620.

S. Panda, A. Bhattacharyya, T. De
      Ricci flow as a gradient flow on some quasi Einstein manifolds
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1621-1630.

T. Khumprapussorn, S. Pianskool
      (R,S)-modules and their fully and jointly prime submodules
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1631-1643.

B. E. Ghonge, K. P. Ghadle
      Two dimensional unsteady state non-homogeneous thermoelastic problem of circular plate
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1645-1653.

K. Indhira, V. M. Chandrasekaran
      Regular semigroups with a S^0−orthodox transversal
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1655-1667.

A. H. A. Bataineh
      On the difference space m(M,A,\phi,p)(\Delta _u^r,q,\mu) defined by an Orlicz function and an infinite matrix
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1669-1677.

J. Navarro
      On the regularity of distributions under pure order differential operators based on the continuous wavelet transform
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1679-1687.

E. Ziplar, A. Senol, Y. Yayli
      On r-helix hypersurfaces
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1689-1698.

K. Paul, S. Bag
      On operator inequalities involving numerical radius and operator norm
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1699-1704.

H. Ibrahim
      A critical parabolic Sobolev embedding via Littlewood-Paley decomposition
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1705-1724.

S. S. Mahmoud, Y. Y. Yousif
      Fibrewise near separation axioms
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1725-1736.

R. Varatharajan, S. Navanaeethakrishnan, K. Nagarajan
      Special classes of divisor cordial graphs
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1737-1749.

S. R. Swamy
      Inclusion properties of certain subclasses of analytic functions
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1751-1760.

A.-R. M. Hassanein
      Rings radical over subrings and left FBN-ring
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1761-1766.

M. A. Seoud, M.N. Al-Harere
      On combination graphs
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1767-1776.

A. A. Katz
      A note on the uniqueness of involution in real locally C*-algebras
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1777-1784.

Sherly George, Shaini P.
      Convergence theorems for the class of Zamfirescu operators
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1785-1792.

O. Fall, O.Diankha, M.Mignotte, M. Sanghare
      Une propriete arithmetique des suites recurrentes lineaires d'ordre trois
      Int. Math. Forum, Vol. 7, 2012, no. 33-36, 1793-1798.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |